# SDR 98FDEA00448

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 727-22
- Aircraft serial: 18870
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010153
- Condition: Inop
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STA-MEM:  NOSE GEAR UNSAFE.  RECYCLED 4 TIMES, FOURTH TIME AFTER 3 MINUTES DELAY GOT GREEN LIGHT.  NOSE ALIGNMENT STRIPE SAFE.  REPEAT.  INSTALLED (3) GEAR LOCK PINS.  REMOVED AND REPLACED NOSE GEAR POSITION SWITCH PER 32-61-20.  OPERATIONAL CHECK PER MAINTENANCE MANUAL 32-61-21 PAGE 502, OPERATION NORMAL.  REMOVED AND STOWED 3 GEAR LOCK PINS.
